# SDR UALA2009020400388

- Difficulty date: February 3, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 23,338 hours, 10,327 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS DENT AFT OF FRAME 64 BETWEEN S15L AND S16L FWD OF NR 2 LT MED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR DOUBLER  AT LWR AFT SECTION OF DR2L.
